# SDR HALA0600814

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24258
- Aircraft time: 78,064 hours, 15,068 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732592C
- Part serial: 1712
- Condition: Odor
- Location: Cockpit
- Part time: 45,317 hours, 3,064 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVHT DISPLAYED AND OVHT LIGHT ILLUMINATED. LIGHT REMAINED EXTIN. AFTER SELECTOR WAS POSITIONED TO STBY. ELECTRICAL ODOR IN COCKPIT.  T/S IAW FIM 21-58-00 CK GOOD.
